# SDR C2XA03SH506

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 7,663 hours, 5,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE LEFT HAND OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-21-10 FIGURE 201.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
